Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 308, Number 1, Pages 41–45 (Mi dan6972)  

MATHEMATICS

The maximum principle for optimal strategies in differential games

Yu. S. Ledyaev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (317 kB)

English version:
Doklady Mathematics, 1990, 40:2, 301–305

Bibliographic databases:
UDC: 519.9
Presented: Е. Ф. Мищенко
Received: 20.04.1988

Citation: Yu. S. Ledyaev, “The maximum principle for optimal strategies in differential games”, Dokl. Akad. Nauk SSSR, 308:1 (1989), 41–45; Dokl. Math., 40:2 (1990), 301–305

Citation in format AMSBIB
\Bibitem{Led89}
\by Yu.~S.~Ledyaev
\paper The maximum principle for optimal strategies in differential
games
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 308
\issue 1
\pages 41--45
\mathnet{http://mi.mathnet.ru/dan6972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1020888}
\zmath{https://zbmath.org/?q=an:0702.90105}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 2
\pages 301--305


Linking options:
  • http://mi.mathnet.ru/eng/dan6972
  • http://mi.mathnet.ru/eng/dan/v308/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021